Skip to Content

What pain medications am I not supposed to take with moriphine?

Responses (3)

barbles2413 15 Jun 2010

Take only what has been orescribed if you need more pain meds other than morphine you need to see a doctor or pain doctor

Buddy1971 15 Jun 2010

I've been on a a differant combo of morphine & dilaudid(high doeses) & I take ibuprofen & a couple benzodiazpines,the second is the main thing to worry about,besides taking more mophine than your supposed to because it also slows your breathing the major cause of death from opiates in general. There's really no problem taking tylonol either cuz unless you have a type of morphine I haven't heard of,there is no combo tylonol/morphine drug like vicodin (hydrocodone/tylonol) where you really have to watch that what your taking doesn't contain more tylonol cuz that stuff is hell on your liver & everything from cold meds to flu meds contain tylonol,morphine is so strong I guess you don't need an additional pain killer. Ibuprofen works well for opiate headaches that are common,at least to me. Good luck.

Anonymous 15 Jun 2010

I agree with grey_cypress! Be careful, as tylenol sure can wreak havoc with ones liver. You do not say what type of morphine you are on ie; Vicodin, OxyContin, etc. Vicodin has tylenol in it, so be very viligant, perhaps call your pharmacist, or doc. Watch the morphine... Oxycontin turned me into a zombie! I was prescribed this junk by my doc, and it almost took the "me" in me away. Never thought I would become dependent on any substance, but even a doc can get a person addicted. Ya don't have to be shooting heroin to become an "addict". Best wishes to you!

yayablondie 16 Jun 2010

sweetlemon--- could you add me as a friend? I would like to ask you some ?'s about your experience with oxycotin. Thank you

midwestma 15 Jun 2010

You really need to be under constant doctor care when you're getting a drug like morphine, and I would never add another medication unless you're doctor is the one suggesting and writing a prescription for it.
Morphine is a real respiratory depressant, and you need to be careful of that, many people overdose accidentally due to this medication.
I am on a slow release morphine, and was also given 7.5/325mg of Percocet to take four times a day for breakthrough pain. The morphine I take three times a day at 50mg. However I see my doctor once a month have my blood pressure checked etc. I am on Valium twice a day as needed, but I'm very careful not to take all meds at one time, due to the serious side effects they can cause. Please be careful and check with your doctor always before taking any further medications.

Good Luck~

barbles2413 15 Jun 2010

MORPHINE COMES IN A SUSTAINED RELEASE AVINZA SO IT IS SAFE AS FAR AS IT BEING RELEASE AT A SAFE RATE AS NOT TO CAUSE RESPITORY DEPRESSION WHEN TAKEN AS PRESCRIBED

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How is the 50 mg naltrexone supposed to be taken?

Posted 27 Sep 2010 1 answer

Pain Medications?

Posted 30 Jan 2011 3 answers

Which is safer long term Lortab or Oxicotin?

Posted 2 Jan 2013 1 answer

Cut back due to HMO?

Posted 23 Jan 2014 3 answers